# SDR DXTA200500979

- Difficulty date: September 22, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N904QS
- Make and model: Cessna 750
- Aircraft serial: 7500210
- Aircraft time: 2,471 hours, 1,488 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER ENGINES WERE STARTED, THE COCKPIT FILLED UP W/ SMOKE.  SHUTDOWN ENGINES AND APU AND EVACUATED AIRCRAFT, NO PAX ONBOARD.
